# SDR ASA0440261

- Difficulty date: December 7, 2004
- Submitted: February 16, 2005
- Operation: Air carrier
- Aircraft: N769AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25103
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 65C26687
- Condition: Dented
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - NR 1 SLAT T/E WEDGE UPPER SURFACE HAS TWO DENTS.  REPAIRED DENTS PER SRM.  (M)
